MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311); Mechanical Problem (1384); Calibration Problem (2890); Infusion or Flow Problem (2964); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no previous complaints on the device related to the issue.This pump underwent routine maintenance testing by "intuvie" provider where it was detected that the pump had a system error interruption mid test and flowrate issue.Consequently, it necessitated to replace the peristaltic motor.The replacement of the component and flowrate calibration from 5 to 0 confirmed to have successfully addressed the issues.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
 
Event or Problem Description
On 10/09/2024, znyo medical received a report that during the preventive maintenance (pm), the pump had a system error interruption mid test and a flow rate offset issue.No patient was involved.
 
Additional Manufacturer Narrative
Upon reassessment, the reported flow rate failure mode has been determined to be non-reportable.Events involving a faster flow rate are not reportable when flow rate accuracy is above +5% but below +15% specification.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Upon reassessment, the reported system error failure mode has been determined to be non-reportable.It was determined that events involving a system error alarm during infusion are not reportable.The occurrence of system error represents a severity of 2 - minor injury to the patient or user not requiring professional medical intervention.Our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.Therefore, this event is not reportable.Reference to complaint #: (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20540552
Report Number3006575795-2024-01017
Device Sequence Number20493392
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number20121213-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/26/2024
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown